SFB 878
Einsteinstraße 62
D-48149 Münster
Tel.: +49 251 83-33730
Fax: +49 251 83-32720

Metanavigation: 

f-cohomology and motives over number rings

Jakob Scholbach,
published 2010-05-01

This paper is concerned with an interpretation of f-cohomology, a modification of motivic cohomology of motives over number fields, in terms of motives over number rings. Under standard assumptions on mixed motives over finite fields, number fields and number rings, we show that the two extant definitions of f-cohomology of mixed motives M_\eta over F--one via ramification conditions on \ell-adic realizations, another one via the K-theory of proper regular models--both agree with motivic cohomology of \eta_{!*} M_\eta[1]. Here \eta_{!*} is constructed by a limiting process in terms of intermediate extension functors j_{!*} defined in analogy to perverse sheaves.

Impressum | © 2007 FB10 WWU Münster
Universität Münster
Schlossplatz 2 - 48149 Münster
Tel.: +49 (251) 83-0 - Fax: +49 (251) 83-3 20 90
E-Mail: